# SDR UALA2012030501364

- Difficulty date: March 4, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,703 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part serial: D5188J
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LIGHTING HARNESS W6236 LOCATED ON STR CLIP BETWEEN STA 1580 & 1601 ON STR 12R, CONNECTOR D5188J IS NON COMPLIANT PER FCD NO 3321-01019 REV A PG 41 STEP 4.   REPLACED CONNECTOR PER FCD 3321-01019.
